How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Medical
Satisfied Customers: 6477
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

Basu - You helped me the other day with some questions on a

Customer Question

Hi Dr. Basu - You helped me the other day with some questions on a pinched nerve. I've been taking ibuprofen and that seems to have helped the tingling symptoms. My doctor also gave me some physical therapy recommendations/exercises to try. However, the ibuprofen makes me feel a bit drowsy and out of sorts. I'm not really dizzy or have any vision or balance problems but more just drowsy and out of it a little. I also took some Lorazepam for anxiety (.5 mg) the other night. Could the ibuprofen and Lorazepam have these type of side effects? Thanks.
Submitted: 2 months ago.
Category: Medical
Expert:  khagihara replied 2 months ago.

ibuprofen doesn't drowsiness but lorazepam does it.

Customer: replied 2 months ago.
Is there anything I can do to feel better?

Related Medical Questions